# SDR AU510001798

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- System (JASC): 2731 · Elevator Tab Control System
- Part: Shear Pin
- Part number: 332X375TYPE3
- Condition: Failed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ELEVATOR ACTUATOR DRIVE SHEAR PINS FAILED.
